Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-Time for next refil

Posted by stowe on May 1, 2006, at 8:39:18

In reply to Re: EMSAM-Time for next refil jetcity10, posted by Donna Louise on May 1, 2006, at 7:29:00

Hi all,

First of all, Egas, please hold on. I KNOW and FEEL your pain to my core, as I have been there and that feeling of utter hopelessness is always lurking in the back of my spirit. Thankfully, my bright spirit is usually able to override the darkness. It IS hard, and no one can truly understand unless they have felt it. But please know that you matter and mean so much in this world. Hold on..... and I pray for you.

I have been following this "thread" for the last few weeks with great anticipation for all of you who are trialing this new patch. I will likely be on the same path soon. I am trying to get the courage to taper off my remeron.... It seems we all have a similar story of having tried everything and this is a last hope. I limp through my life right now on remeron and just try to cope with the massive sedation and inability to really function the way I want to. But, it beats the depression and anxiety symptoms.... and suicidal thoughts.

Anyway, I am really writing to add my thoughts re: keeping the patch on. I use an estrogen patch one week each month and it would most definetely fall off without my handy bandaid. I use the waterproof durable bandaids and it stays on beautifully for 3 days. Give that a try. May be gentler on the skin than duct tape!

Good luck to EVERYONE out there. Thank goodness for this forum of support. It is the only place I have found where I feel like others are really going through the same thing I am. What a generous and special group out there. And hand on tight, Paul, as you get back to your prozac. One moment at a time.....

HOpe to also here more success stories which are SO SO encouraging. Good luck to lymom!!

all the best and may we all have peace in our hearts,
gigi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stowe thread:630549
URL: http://www.dr-bob.org/babble/20060429/msgs/638719.html